# SDR SWIA201335783

- Difficulty date: December 11, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120
- Aircraft serial: 120326
- Aircraft time: 37,021 hours, 47,665 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE LOWER AFT OTBD CORNER SKIN IS CRACKED.  C-CHECK STOP DRILLED CRACK & INSTALLED REPAIR DOUBLER IAW SRM.
